# SDR CA010212007

- Difficulty date: January 25, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF3913
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AIRWORTHINESS DIRECTIVE CF-82-34 WE FOUND A CRACK IN THE LOWER WELD ASSEMBLY OF THE AILERON CONTROL COLUMN LOCATED AT THE CUT HOLE FOR THE AILERON CHAIN. THE CRACK WAS APPROXIMATELY 1/4 INCH LONG.
